# SDR DJFA040908001

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N708LX
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 5,752 hours, 3,434 cycles
- Engine: Allsn AE3007C
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Light
- Condition: Failed
- Location: Deice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS DESCENDING, THE CREW NOTED A BURNING ODOR IN THE COCKPIT. AT THE SAME INSTANCE THE SMELL WAS NOTICED THE LT PANEL CIRCUIT BREAKER TRIPPED, AND THE LT SIDE INSTRUMENT PANEL BACKLIGHTING, AS WELL AS THE STANDBY INSTRUMENT BACKLIGHTING WAS LOST. SINCE THE AC WAS ON FINAL APPROACH FOR THE ATTENDED DESTINATION NO DIVERSION WAS PERFORMED. ONCE ON THE GROUND, MAINT TROUBLESHOT THE CAUSE OF THE SMELL/ TRIPPED CIRCUIT BREAKER TO THE LT WINDSHIELD ICE DETECT LIGHT. IN ADDITION TO THE SHORTED LIGHT ASSY, THERE WAS A SPLICE ASSY REPLACED FOR PRECAUTION. ALL ASSOCIATED WIRING WAS INSPECTED WITH NO OTHER DISCREPANCY’S NOTED.
